Jump to content
Acne.org
  • entry
    1
  • comment
    1
  • views
    5,245

Accutane: Amnesteem

matt1025lax

218 views

hey I'm Matt, and I have a problem/ question and am wondering if anyone can help me out. So i've had acne for about 3 years now. I'm 16 and in the past 6 months my acne has developed into cystic acne. Topicals, pills, and other treatments seemed to do nothing so last month I started Accutane (claravis). The first month went pretty well, I started on 20 mg and only experienced chapped lips and some dry skin. Towards the 3 - 4 week i started seeing improvement. I had almost no active acne and my cysts were shrinking and red marks were fading. However, at the start of the 2nd month, my doctor bumped me up to 40 mg, (2 20 mg pills a day) and switched me to Amnesteem because she said it had less side effects. However, during the first day of the 2 20 mg amnesteem pills, i noticed what i think is less improvement. While, i still have no active acne, my face became red, and my red marks were more visible and I looked almost sunburnt. I dont know if its the new brand or the 40 mg, but i wanna know what the HELL is going on haha. My doc did say that i would probably get dryer during the first 3- 5 days, but im not sure if this is what she meant. Thanks



1 Comment


Recommended Comments

Same thing is kind of happening to me right now. I've been on Amnesteem for a week, and pretty much since the second day my skins been red. It hasn't been drying my face up, just my lips. They've been really chapped, while my face was just red an oily. Now at day 8, the redness has faded substantially, and I can see/ feel the skin on my face getting dryer and flaking away. I think it just takes time for the stuff to absorb before the redness goes away. It looks like about a week since you started, has the the redness gone away for you yet?

Share this comment


Link to comment
×